# SDR AUS20010827

- Difficulty date: April 19, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Deteriorated
- Location: Engine Oil Distr
- Component: Engine Oil Distr, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURBOCHARGER OIL SUPPLY LINE DETERIORATED.
